Open Access
July/August 2013 Asymptotic behavior of fractional order semilinear evolution equations
Valentin Keyantuo, Carlos Lizama, Mahamadi Warma
Differential Integral Equations 26(7/8): 757-780 (July/August 2013). DOI: 10.57262/die/1369057816


Fractional calculus is a subject of great interest in many areas of mathematics, physics, and sciences, including stochastic processes, mechanics, chemistry, and biology. We will call an operator $A$ on a Banach space $X$ $\omega$-sectorial ($\omega\in\mathbb R$) of angle $\theta$ if there exists $\theta \in [0,\pi/2)$ such that $S_\theta:=\{\lambda\in\mathbb C\setminus\{0\} : |\mbox{arg} (\lambda)| < \theta+\pi/2\}\subset\rho(A)$ (the resolvent set of $A$) and $\sup\{|\lambda-\omega|\|(\lambda-A)^{-1}\| : \lambda\in \omega +S_\theta\} < \infty$. Let $A$ be $\omega$-sectorial of angle $\beta\pi/2$ with $\omega < 0$ and $f$ an $X$-valued function. Using the theory of regularized families, and Banach's fixed-point theorem, we prove existence and uniqueness of mild solutions for the semilinear fractional-order differential equation \begin{align*} & D_t^{\alpha+1}u(t) + \mu D^{\beta}_t u(t) \\ & = Au(t) + \frac{t^{-\alpha}}{\Gamma(1-\alpha)}u'(0) + \mu \frac{t^{-\beta}}{\Gamma(1-\beta)} u(0) + f(t,u(t)), \,\, t > 0, \end{align*} $0 < \alpha \leq \beta \leq 1,\,\, \mu >0$, with the property that the solution decomposes, uniquely, into a periodic term (respectively almost periodic, almost automorphic, compact almost automorphic) and a second term that decays to zero. We shall make the convention $\frac{1}{\Gamma(0)}=0.$ The general result on the asymptotic behavior is obtained by first establishing a sharp estimate on the solution family associated to the linear equation.


Download Citation

Valentin Keyantuo. Carlos Lizama. Mahamadi Warma. "Asymptotic behavior of fractional order semilinear evolution equations." Differential Integral Equations 26 (7/8) 757 - 780, July/August 2013.


Published: July/August 2013
First available in Project Euclid: 20 May 2013

zbMATH: 1299.35309
MathSciNet: MR3098986
Digital Object Identifier: 10.57262/die/1369057816

Primary: 34A08 , 35R11 , 45N05 , 47D06

Rights: Copyright © 2013 Khayyam Publishing, Inc.

Vol.26 • No. 7/8 • July/August 2013
Back to Top